# SDR USAA2009061191456

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 19,926 hours, 15,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 703 - ORD - EEL - FLOOR PROXIMITY LIGHTING INOPERATIVE ROW 18 A/C LEFT.  MAINTENANCE REPINNED WIRE THAT HAD SEPARATED FROM CONTACT AT WALL DISCONNECT.  EMERGENCY LIGHTS OPERATIONAL CHECK WAS GOOD.
